# SDR TRAX200800704

- Difficulty date: May 30, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 8,333 hours, 5,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE "EMER LTS ON" WHITE STATUS MESSAGE CONTIOUSLY CYCLING ON AND OFF.  FLT 4192 DEL 136 MINS.  T/S SYSTEM - FOUND RELAY 135 JB11 BAD.  REMOVED AND REPLACED RELAY.  PERFORMED FUNCTIONAL TEST OF EMERGENCY LIGHTS IAW AMM 33-51-01 PG 526-532.  (B)
